# SDR C2XA07CL067

- Difficulty date: August 13, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N23139
- Make and model: Emb EMB-145XR
- Aircraft serial: 145731
- Aircraft time: 11,981 hours, 6,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: 7287100507
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 2320 - THE CREW REPORTED THE EMERGENCY LIGHTS WOULD NOT TEST FROM THE F/A CONTROL PANEL.  ALSO THE CABIN LIGHTS WOULD NOT OPERATE.  MAINTENANCE INSPECTED AND REPLACED THE F/A'S CABIN CONTROL PANEL.  OPERATIONAL CHECKS OF ALL THE LIGHTS WERE GOOD.
